LARGE SAMPLE ANALYSIS OF AUTOREGRESSIVE MOVING‐AVERAGE MODELS WITH ERRORS IN VARIABLES
Kamal C. Chanda
Journal of Time Series Analysis, 1995, vol. 16, issue 1, 1-15
Abstract:
Abstract. We consider estimation of parameters of an unobservable ARMA(p, q) process {Ut; t= 1,2,…} based on a set of n observables, X1, …, Xn, where Xt=Ut, +εt, 1 ≤t≤n, it being assumed that {εt} is independent of {Ut}. We examine the asymptotic properties of these ARMA estimators under a set of weak regularity conditions on {εt}.
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1995.tb00220.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:16:y:1995:i:1:p:1-15
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().